# GROUP FITNESS TIMETABLE Effective as of Monday 7 November 2022



### **Monash Aquatic & Recreation Centre**

		Monday	Tuesday	Wedneday	Thursday	Friday	Saturday	Sunday	
	6:05am	Body Step-45		HIIT Circuit-45		Body Combat-45			
	8:15am		8:05am - Pilates Gold		8:05am - Pilates		Body Pump-45	Body Attack-45	
STUDIO 1	9:05am	Body Pump	Zumba	Body Step-45	Pilates	Body Pump	Body Step-45	Body Pump	
	10:00am			Core-30		9:15am - Walking Group	Zumba		
	10:30am	Landmarc	Yoga	10:40am Body Pump-45	X-Training Gold	Landmarc	11am - Pilates	Yoga	
	11:30am	Tai Chi	Landmarc	Body Balance	Stretch4Life	Tai Chi-45		Zumba	
ST	12:30pm	Zumba Gold-45			Zumba Gold-45				
	2:00pm	Strong4Life		Active Abilities					
	4:40pm	Active Kids-45**		Active Abilities-45**	Teens-45**				
	5:30pm	Zumba	Body Attack	Zumba	Body Pump	6pm - Body Attack- 45			
	6:30pm	Body Pump	Body Step	Intro to Fitness	Body Step	*All classes	60 minutes unless listed otherwise		
	7:30pm	Body Combat	Body Pump	Pilates	Yoga	**	**Runs with school terms		
	8:30am	ActiveLink		ActiveLink		ActiveLink			
	9:30am	ActiveLink	Strong4life		Strong4life	Pilates Gold	Yoga		
STUDIO 2	10:30am			Strong4life			Strong4life		
	11:30am		12:45pm - Total Body Strength-45	Carers Class		Stretch4life	Active Abilities		
Ĕ	5:30pm	Functional Circuit-45			Functional Circuit-45				
0)	6:00pm	6:30pm HIIT Strength		Total Body Strength-45					
	7:30pm	Yoga-45				*All classes 60 minutes unless listed otherwise			
Щ	6:05am		6:30am - RPM		Cycle				
CVCLE	8:15am		10:30am - Cycle			10:30am - Cycle	Cycle-1hr		
С,	5.30pm		6pm - Cycle		RPM	*All cycle classe	*All cycle classes 45 minutes unless listed otherwise		
	8:30am	Aqua	Aqua	Aqua	Aqua	Aqua Power			
AQUA	9.30am			Aqua	Aqua				
	9:30am	Aqua	Aqua	Aqua Hydro	Aqua Hydro	H2O Strength	Aqua Hydro		
	10:30am	Aqya Hydro	Aqua	10:45am Water Therapy	10:45am Activelink Hydro		Aqua hydro		
	11:30am	Aqua Hydro	Activelink Hydro						
	7:15pm		Aqua			*All	aqua classes 45 minu	ites	

**NEW CLASS** 

### **Clayton Aquatics & Health Club**

		Monday	Tuesday	Wedneday	Thursday	Friday	Saturday	Sunday
	8:30am		Tai Chi					Yoga
_	9:30am	Yoga	Tai Chi	Body Balance	Body Pump	Tai Chi	Body Pump	Body Combat
-	10:30am		ActiveLink		Cardio4life-45	Yoga	Zumba	Yoga
	11:30am	11am - Strong4life	Zumba Gold-45	11am - Strong4life		Zumba-45	Zumba-45	
STUDIO	5:30pm		Body Combat-45			Zumba-45		
0,	6:15pm	Body Pump-45	Body Step-45	Body Pump-45	Body Balance-45	Zumba-45		
	7:00pm	Zumba-45		Zumba-45	Body Combat			
	7:45pm	Zumba-45	Pilates	Yoga		*All classes 60 minutes unless listed otherwise		
AQUA	8:30am	Aqua		Aqua	Aqua			
	9:30am	Aqua	Aqua	Aqua	Aqua	Aqua		
	10:15am					Activelink Aqua	*All Aqua classes 45 minutes	

# GROUP FITNESS TIMETABLE Effective as of Monday 7 November 2022



#### **Oakleigh Recreation Centre**

		Monday	Tuesday	Wedneday	Thursday	Friday	Saturday	Sunday	
	9:30am	Nia Dance	Stretch4life	Body Pump	Pilates	Yoga Vinyasa	Dance Hits	Body Pump	
	10:30am		Strong4life	Zumba Gold-45	Yoga Vinyasa	Strong4life	Barre-45	Yoga Vinyasa	
	10:40am		**Pram Fit Walking						
	11:30am	Pilates Gold	Tai Chi	Dementia Friendly Class	Dance4life (new class)	Active link			
	12:30pm		Barre-30						
2	2:00pm						Zumba		
	5:00pm					Family Zumba #			
0	5:30pm								
	5:45pm			BodyPump-45					
	6:00pm		Zumba		Dance Hits-45	Yin Yoga			
	6:30pm	Body Pump		Body Combat					
	6:45pm				Tabata Strength-45	# Family Zu	mba – Monthly 1st Frid	ay of month	
	7:00pm		Pilates			**Pram Fit Walking Gr	king Group - For mums with Prams. Meet at ORC Cat		
	7:30pm			Yin Yoga		*All classes	60 minutes unless liste	d otherwise	
	6:05am		Cycle						
ų	8:30am						Power Cycle 1hr	Cycle	
CYCLE	10.30am				Cycle				
5	6:00pm			Cycle					
	6:15pm	Cycle				*All cycle classes 45 minutes unless listed otherwise			
	7:00am			Dynamic					
	8:30am	Dynamic			Fundamentals				
	9:30am	Contemporary	Dynamic	Dynamic	Contemporary	Contemporary	Dynamic	Dynamic	
າ ວັ	10:30am			Contemporary		Dynamic	Dynamic	Dynamic	
N D	1:00pm		Reformer Express-30						
2 1 UUU Z & 3	5:30pm		Dynamic						
0	6:00pm			Dynamic					
	6:30pm	Dynamic	Dynamic		Dynamic				
	7:00pm			Dynamic					
	7:30pm	Dynamic			Fundamentals	*All reformer clas	sses 60 minutes unless	listed otherwise	
<b>RESULTS HQ</b>	8:30am						Functional Circuit		
	9:30am						HIIT Strength		
	5:30pm	HIIT Strength	Functional Circuit		Ultimate Cardio				
	6.20		Ultimate Circuit		Functional Circuit				
<u></u>	6:30pm								







